# SDR RU3A20191030060

- Difficulty date: October 30, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Aircraft time: 12,782 hours, 5,392 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 5164562
- Part serial: 1591
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP MOTOR 2 CIRCUIT BREAKER POPPED IN FLIGHT. REPLACING FLAP MOTOR CORRECTED THE DISCREPANCY.
